# SDR MALA954389

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: U31
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3218 - IN CRUISE FLIGHT FROM MSP, THE PRIMARY AND SECONDARY CARGO DOOR WARNING LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE CARGO DOOR HANDLE WARNING SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
